# SDR DALA2023013100786

- Difficulty date: January 28, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N408DX
- Make and model: Airbus A330-941
- Aircraft serial: 1962
- Aircraft time: 9,473 hours, 1,132 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3408 WORKING ASPSU W/C, TEST FAULTS ASPSU (101MJ) DOOR 1 ON MCDU AND "OUTPUT" UN-LIT ON BOX. CORRECTIVE ACTION: REPLACED BATTERIES PER W/C, TESTED WITH NEW AND OLD BATTERIES, FAULT CONT. REMOVED AND REPLACED ASPSU (101MJ). (9918308)
